# SDR CALA2019042900670

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 106,882 hours, 16,532 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: SF15120110
- Condition: Leaking
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT OVERWING EXIT DOOR HAS LEAKING SEAL. VERY NOISY. LEFT WING FWD OVERWING EXIT HATCH SEAL FOUND IN POOR CONDITION, SEAL REPLACED IAW AMM 52-09-03-401. DOOR REMOVED AND INSTALLED IAW AMM 52-21-01-002-201/52-21-01-402-202 RESPECTIVELY. EXCESSIVE PRESSURISATION CHECK CARRIED OUT IAW TASK 05-51-24-782-001, NO NOISE EVIDENT AT EITHER FWD OR AFT OVERWING FALLS WELL WITHIN THE SATISFACTORY ZONE ON PRESSURISATION CHART. EXIT HATCHES. CABIN PRESSURISATION LEAKAGE CHECK CARRIED OUT AND SEAL CORRECTY INSTALL AND DOOR INSTALL OK
